# SDR AALA202404118111

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 22,021 hours, 8,690 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sense Line
- Part number: D3611801300000
- Condition: Severed
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTED ON CLIMB OUT, THEY NOTICED HOT AIR BLOWING INTO THE FLIGHT DECK. PACK SHOWED NORMAL, BUT NO PRESSURE FROM ENGINE ONE. NO ECAM ALERTS OR INDICATIONS OTHER THAN 0 PSI ON BLEED PAGE FOR ENGINE 1. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A SENSE LINE SEVERED ON THE #1 ENGINE AND REPLACED THE SENSE LINE PER AMM 36-11-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
